# SDR AALA202011239008

- Difficulty date: November 21, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 75,767 hours, 9,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 14304
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EMERGENCY LIGHT POWER SUPPLY MODULE M33098 AT DOOR 2R INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY M33098, IAW AMM 33-51-06-960-803.
